CSpace  > 计算数学与科学工程计算研究所
Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems
Zhang, Xu1; Shi, Zhong-ci2
2015
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
ISSN0168-9673
Volume31Issue:3Pages:719-728
AbstractIn this paper, we apply the symmetric Galerkin methods to the numerical solutions of a kind of singular linear two-point boundary value problems. We estimate the error in the maximum norm. For the sake of obtaining full superconvergence uniformly at all nodal points, we introduce local mesh refinements. Then we extend these results to a class of nonlinear problems. Finally, we present some numerical results which confirm our theoretical conclusions.
Keywordsingular two-point boundary value problems symmetric Galerkin method maximum norm error estimate superconvergence local mesh refinement
DOI10.1007/s10255-015-0498-9
Language英语
Funding ProjectScientific Research Foundation for the Doctor, Nanjing University of Aeronautics and Astronautics[1008-907359]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000359825200011
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20550
Collection计算数学与科学工程计算研究所
Corresponding AuthorZhang, Xu
Affiliation1.Nanjing Univ Aeronaut & Astronaut, Nanjing 210016, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Xu,Shi, Zhong-ci. Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,31(3):719-728.
APA Zhang, Xu,&Shi, Zhong-ci.(2015).Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,31(3),719-728.
MLA Zhang, Xu,et al."Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 31.3(2015):719-728.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Xu]'s Articles
[Shi, Zhong-ci]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Xu]'s Articles
[Shi, Zhong-ci]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Xu]'s Articles
[Shi, Zhong-ci]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.